Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate + orthostatic hypotension (30mg/day) dscb

Posted by Vincent_QC on January 3, 2009, at 7:21:27

In reply to Re: Parnate + orthostatic hypotension (30mg/day), posted by dscb on January 2, 2009, at 21:00:07

> Hello.
> If you're on other medications, the Parnate may be interacting with them and causing the hypotension. Definitely ask your doctor. I was on Parnate and didn't have problems with hypotension until I added Lamictal and then had some really scary episodes with blacking out. I wish you the best.

Hi ;-)

Well, I will tell my doctor about it for sure, I see him next week. Orthostatic hypotension seem to fade away with time, more fast than the hypertension I have since I increase my dosage to 40mg/day.

I know that Valium can worse the hypotensive symptoms and cause more orthostatic hypotension but since i'm on the Parnate, I take less Valium than before, it's like I don't need it anymore...I just continue because I don't want to withdraw too fast of it and make me feel worse in general.

A lot of others factors seem to contribute a lot to the hyper-hypotension comming from the Parnate. The general physical health of the person who take the Parnate is another factor. I don't exercise a lot, I definitly need to be in a more good shape and I know it. I also need to stop smooking, but since cigarette have a AD effect, I doubt it's a good time to stop smooking.

Bur for now everything is ok. I mean, I see better days and worse also. Every time I increase my dose, I seem to react badly, but everything seem to fade away in 6 or 7 days...I suppose it's the time my body need to adjust to the new dose.

So thanks for your encouragement, you are very nice ;-) I wish you the best also!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:870680
URL: http://www.dr-bob.org/babble/20081223/msgs/872067.html